# SDR ASOA04305

- Difficulty date: March 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S536780082162
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE Z-FLOOR SUPPORT ON THE RIGHT SIDE BETWEEN FRAME 39 AND FRAME 41 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE Z-FLOOR SUPPORT ON THE RIGHT SIDE BETWEEN FRAME 39 AND FRAME 41 IAW SRM 51-25-01.  (M)
